Alert archive / New York / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 22, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 13, 2016, 4:48 PM EDT for Madison County, Oneida County, New York. It was in force for 42 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 4:48 PM EDT (20:48 UTC)
- Expired
- Jul 13, 2016, 5:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison County, NY, Oneida County, NY
The radar
The Ft Drum radar (KTYX), 64 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:08 PM EDT | TSTM WND GST 70 | South Bay, NY | CORNER OF RT 13 AND 31. |
| Jul 13, 5:10 PM EDT | TSTM WND DMG | 3 E South Bay, NY | MULTIPLE LARGE LIMBS DOWN IN AREA. 2 TREES SNAPPED OFF ON STERLING ROAD... ONE 6 FEET ABOVE GROUND THE OTHER NEAR THE TOP. |
| Jul 13, 5:18 PM EDT | TSTM WND DMG | North Bay, NY | ROOF DAMAGE. TREES AND WIRES DOWN VIA SCANNER. |
| Jul 13, 5:20 PM EDT | TSTM WND DMG | 3 S Sylvan Beach, NY | CONSIDERABLE TREE DAMAGE AND UPROOTS ALONG RT. 31 AND 13 TOWARD SYLVAN BEACH. |
| Jul 13, 5:20 PM EDT | TSTM WND DMG | 4 Ne Union Corners, NY | LARGE LIMBS DOWN WITH A FEW UPROOTS. DIAMETERS RANGED FROM 6 INCHES TO 2 FEET. |
| Jul 13, 5:35 PM EDT | TSTM WND DMG | Durhamville, NY | TREES DOWN ACROSS CITY. MIX OF LARGE BRANCHES SNAPPED AND SOME UPROOTS. MAIN STREET CLOSED DUE TO TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
519
WUUS51 KBGM 132048
SVRBGM
NYC053-065-132130-
/O.NEW.KBGM.SV.W.0022.160713T2048Z-160713T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
448 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MADISON COUNTY IN CENTRAL NEW YORK...
CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...
* UNTIL 530 PM EDT
* AT 448 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SYLVAN
BEACH... OR 8 MILES SOUTH OF CAMDEN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
TABERG AROUND 455 PM EDT.
LEE...VERONA AND NEW LONDON AROUND 500 PM EDT.
ROME...WESTMORELAND AND DELTA LAKE AROUND 510 PM EDT.
FLOYD...ORISKANY AND CLARK MILLS AROUND 515 PM EDT.
NEW YORK MILLS...YORKVILLE AND STEUBEN AROUND 520 PM EDT.
UTICA...TRENTON AND BARNVELD AROUND 525 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF ON OR NEAR ONEIDA LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4331 7511 4330 7515 4326 7516 4325 7515
4326 7514 4324 7512 4323 7508 4322 7507
4304 7522 4310 7592 4316 7592 4315 7589
4334 7587 4334 7508
TIME...MOT...LOC 2048Z 272DEG 39KT 4322 7575
HAIL...1.00IN
WIND...60MPH
$$
HEDEN2 follow-up statements
872
WWUS51 KBGM 132114
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
514 PM EDT WED JUL 13 2016
NYC053-065-132130-
/O.CON.KBGM.SV.W.0022.000000T0000Z-160713T2130Z/
MADISON NY-ONEIDA NY-
514 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN MADISON AND CENTRAL ONEIDA COUNTIES...
AT 513 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERONA
BEACH... OR NEAR ONEIDA...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
VERONA...SHERRILL AND NEW LONDON AROUND 525 PM EDT.
WESTMORELAND AND VERNON AROUND 530 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
IF ON OR NEAR ONEIDA LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4310 7588 4334 7580 4334 7508 4331 7511
4330 7515 4326 7516 4325 7515 4326 7514
4324 7512 4323 7508 4322 7507 4304 7522
TIME...MOT...LOC 2113Z 275DEG 28KT 4316 7572
HAIL...<.75IN
WIND...70MPH
$$
HEDEN200
WWUS51 KBGM 132115
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT WED JUL 13 2016
NYC053-065-132130-
/O.CON.KBGM.SV.W.0022.000000T0000Z-160713T2130Z/
MADISON NY-ONEIDA NY-
515 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN MADISON AND CENTRAL ONEIDA COUNTIES...
AT 515 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERONA
BEACH... OR NEAR ONEIDA...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
VERONA...SHERRILL AND NEW LONDON AROUND 525 PM EDT.
WESTMORELAND AND VERNON AROUND 530 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
IF ON OR NEAR ONEIDA LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4334 7580 4334 7508 4331 7511 4330 7515
4326 7516 4325 7515 4326 7514 4324 7512
4323 7508 4322 7507 4304 7522 4310 7588
TIME...MOT...LOC 2115Z 275DEG 28KT 4316 7570
HAIL...<.75IN
WIND...70MPH
$$
HEDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:59 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 13, 3:59 PM EDT, 49 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 359 PM EDT WED JUL 13 2016 .SYNOPSIS... Muggy conditions will persist for the next couple of days. Scattered to isolated showers will diminish in coverage over the area this evening with no rain expected overnight into Thursday morning. Showers and thunderstorms will become likely by Thursday afternoon as a cold front moves across the area. A few of the storms could be strong or marginally severe with gusty winds or hail. Isolated showers will be possible again Friday afternoon... otherwise high pressure will build over the area this weekend with dry seasonably warm weather expected. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 255 PM EDT Update... Isolated to scattered showers and thunderstorms are starting to develop across central and western NY and central and NE PA this afternoon. These are generated by 2 separate waves moving across the region. Plenty of low lvl moisture is present along with instability, thus the combination of these two parameters and the previous two features mentioned above, should allow for an environment conducive for showers and thunderstorms to continue through the afternoon and evening. Activity should diminish near midnight. Mostly to partly cloudy skies are expected to continue as we are in sw flow aloft as waa prevails over the region. This SW flow has resulted in 850mb temps to rise to around 17 to 18 deg C, thus sfc temps will continue to be well above the seasonal norm. Sfc temps will rise into uppr 80s to low 90s. Since we have plenty of low lvl moisture, the combination of temps reaching the upper 80s to low 90s and dew points remaining in the uppr 60s to low 70s will create problematic heat indices if caution is not taken. Plan ahead if you will be outside for extended period of times. Tonight there will be a slight lull in activity before the next system moves into the region brining the next chance for precip across the area. Temps tonight will only fall into the uppr 60s to low 70s as strong waa continues over the region. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... A mid-level short wave will track east across the Great Lakes toward the northeast during the day Thursday accompanied by a surface trough and cold front. Showers and scattered thunderstorms will develop ahead of the surface trough over the Finger Lakes east toward the Mohawk valley by early afternoon. This early convection may act to decrease solar heating during the afternoon... however models are all indicate at least some destabilization by mid-afternoon with the usual biases... ie the NAM is forecasting MLCAPES exceeding 2000 J/kg east of I-81 with 1000-1500 J/kg farther west... while GFS MLCAPES are closer to 1000 J/kg. Deep layer shear values increase to 30-35 kts with the approach of the mid-level trough. 12z 4km NAM is showing a significant bow echo-like system tracking east across central NY to the Mohawk valley Thursday afternoon... which is not completely unreasonable given the reasonably favorable stability/shear/forcing combination that will be present. These factors in combination with some forcing associated with the front and wave will be enough to trigger showers and thunderstorms with pops around 60 percent. Potential for isolated severe weather will exist and this is confirmed by margnial risk indicated by SPC. Storms will diminish and move east of the area Thursday evening. Weather will be more quiet Thursday night through Saturday. A secondary short wave and mid-level trough will track across the area Friday afternoon but the atmosphere will be dryer and more stabile than Thursday and we are expecting only scattered showers. High pressure will build in over the weekend with dry seasonably warm weather expected. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Going with chance pops Monday and Tuesday as surface high pressure will be off the east coast and a series of weak short waves will be tracking across the area in northwest flow aloft. These systems may be able to tap some moderate instability which will be building over the Ohio Valley with thunderstorms possible. A weak surface high is expected to build across the area during the middle of next week with dry warm weather. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... Scattered to isolated showers will occur today as two waves aloft move across the region. Decided to put -shra in tafs for this afternoon but decided not add thunder in taf as confidence is to low attm on timing and location. For the most part taf sites should remain VFR. Tonight expect a MVFR deck to develop over the region ahead of an approaching cold front as low lvl moisture will continue to remain over the area. This MVFR deck should lift by mid day. Showers and thunderstorms are expected to develop along this fropa, however confidence is to low attm to place in tafs for Thurs. Winds will be southerly this afternoon around 5 to 12 knots, then become light and variable after sunset. Winds will increase from the SW around 5 to 10 knots Thurs afternoon. OUTLOOK... Thu night...Scattered showers and thunderstorms and associated restrictions, especially Thursday. Fri through Sat...Mainly VFR but widely scattered showers and an isolated thunderstorm possible. Sat night-Sun...VFR except for probable predawn valley fog especially KELM. Mon...Restrictions possible in -shra and TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...MDP NEAR TERM...KAH SHORT TERM...MSE LONG TERM...MSE AVIATION...KAH
Hazardous weather outlook, Jul 13, 3:23 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 323 PM EDT WED JUL 13 2016 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-141930- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 323 PM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THURSDAY. A FEW OF THE THUNDERSTORMS COULD BECOME MARGINALLY SEVERE WITH STRONG GUSTY WINDS AND HAIL. IN ADDITION... THE COMBINATION OF HEAT AND HUMIDITY WILL PUSH THE HEAT INDEX INTO THE LOWER TO MID 90S THURSDAY, ESPECIALLY IN THE MORE URBANIZED AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MSE
In the hours before
Special weather statement, Jul 13, 2:55 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
255 PM EDT WED JUL 13 2016
NYZ009-037-132000-
SOUTHERN ONEIDA NY-NORTHERN ONEIDA NY-
255 PM EDT WED JUL 13 2016
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ONEIDA COUNTY ...
AT 255 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FLOYD...OR NEAR ROME...MOVING NORTHEAST AT 20 MPH.
SMALL HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
STITTVILLE AROUND 300 PM EDT.
HOLLAND PATENT AROUND 310 PM EDT.
STEUBEN AROUND 315 PM EDT.
TRENTON...BARNVELD AND TRENTON FALLS AROUND 320 PM EDT.
REMSEN AND HINCKLEY AROUND 330 PM EDT.
ALDER CREEK AROUND 335 PM EDT.
FORESTPORT AROUND 340 PM EDT.
LAT...LON 4333 7508 4331 7511 4330 7515 4327 7516
4325 7515 4326 7514 4325 7514 4312 7538
4325 7555 4359 7511
TIME...MOT...LOC 1855Z 228DEG 19KT 4325 7538
MSESpecial weather statement, Jul 13, 4:39 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
439 PM EDT WED JUL 13 2016
NYZ009-036-037-132145-
MADISON NY-SOUTHERN ONEIDA NY-NORTHERN ONEIDA NY-
439 PM EDT WED JUL 13 2016
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MADISON AND CENTRAL
ONEIDA COUNTIES ...
AT 438 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VERONA BEACH...OR 10 MILES SOUTHWEST OF CAMDEN...MOVING EAST AT 25
MPH.
SMALL HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CANASTOTA AND VERONA BEACH AROUND 450 PM EDT.
VIENNA AND SYLVAN BEACH AROUND 455 PM EDT.
ONEIDA AND BLOSSVALE AROUND 500 PM EDT.
TABERG AROUND 505 PM EDT.
LEE...VERONA AND NEW LONDON AROUND 510 PM EDT.
DELTA LAKE AROUND 525 PM EDT.
ROME AND WESTMORELAND AROUND 530 PM EDT.
FLOYD...ORISKANY AND CLARK MILLS AROUND 535 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR ONEIDA LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4306 7535 4310 7596 4317 7595 4318 7594
4316 7592 4316 7588 4328 7587 4329 7586
4332 7533
TIME...MOT...LOC 2038Z 272DEG 23KT 4321 7585
HEDENThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:55 PM EDT | Special Weather Statement | BGM | Oneida | 65 min |
| Jul 13, 4:39 PM EDT | Special Weather Statement | BGM | Oneida | 66 min |
| Jul 13, 5:10 PM EDT | Special Weather Statement | BGM | Chemung, Schuyler, Tompkins | 50 min |
| Jul 13, 5:23 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 37 min |
| Jul 13, 5:26 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Tompkins | 48 min |
| Jul 13, 5:28 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 62 min |
| Jul 13, 5:56 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 64 min |
Nearby
Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.